# SDR EIAA980331

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1089
- Part time: 47,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C4 CHECK, FS 1089 LONGERON 14R, LONGERON HAS HEAVY CORROSION.  REPAIRED DAMAGED LONGERON PER ECRA 945-53-026-2.  (M)
